# SDR 2011FA0000272

- Difficulty date: March 28, 2011
- Submitted: April 29, 2011
- Operation: General aviation
- Aircraft: N84PL
- Make and model: Amtr LANCAIR4P
- Aircraft serial: LIV084
- Engine: Cont TSIO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 653119A1
- Condition: Cracked
- Location: Engine
- Part time: 550 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A CONDITION INSPECTION ON THE ENGINE, A CRACK WAS FOUND IN THE AREA OF THE INTAKE VALVE ON NR 6 CYLINDER.  CYLINDER AND PISTON ARE ORIGINAL TO THE ENGINE.    CAUSE OF MALFUNCTION, UNKNOWN.
